# SDR 2010FA0000541

- Difficulty date: June 12, 2010
- Submitted: June 12, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303801000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 161BF HAS SURFACE CORROSION. NO CORROSION REMOVAL LIMITS FOUND IN SRM. REPAIRED PANEL IAW SRM 53-02-00 FIG 207. FLOOR PANEL IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
